# SDR ZZDA2009183

- Difficulty date: May 30, 2009
- Submitted: June 8, 2009
- Operation: Air carrier
- Aircraft: N945AT
- Make and model: Boeing 717-200
- Aircraft serial: 55008
- System (JASC): 2565 · Escape Slide
- Part: Slide
- Part number: D29982225
- Part serial: 2523
- Condition: Out Of Position
- Location: L1 Door
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

L1 ESCAPE SLIDE FELL OUT OF COMPARTMENT WHEN MAIN DOOR OPENED.  REMOVED AND REPLACED L1 DOOR SLIDE REF B717 M/M 25-61-01.
